Steroid injection and wrist splints results

BarbaraNay
Offline

Seven weeks ago I had a steroid injection in my left wrist and was given wrist splints to wear at night. The right wrist which had mild symptoms is now completely better. However, in the left wrist, although the pins and needles has disappeared I am left with a permanent slight fizzing sensation in my finger tips. During the examination prior to treatment the nurse suggested that my symptoms, which also included severe nighttime headaches, could possibly be caused by nerve problems in my neck. I would be interested to know if this is a possibility and wether it needs to be investigated

jeremydpbland
Online

It's always a possibility as there is no law that says you cannot have two medical problems at once. Whether it needs further investigation at this point rather depends on how much of a nuisance it is to you. Can you add a new symptom severity score to the website (from the 'MyCTS' pages) please, so that I can see how your answers have changed following injection. JB

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies. Find out more here.

close